# SDR AU960820

- Difficulty date: June 13, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Parten P68B
- Engine: Lyc IO360A1B6
- Propeller: Hartzl HCC2YK2
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Fcu
- Part number: 252405411
- Condition: Faulty
- Location: Eng,Fuel Control
- Stage of operation: LD
- Nature of condition: O, Y
- Precautionary procedure: K

## Discrepancy

(AUS) RH ENGINE FUEL CONTROL UNIT FUEL/AIR MIXTURE SUSPECT OUT OF  ADJUSTMENT - PERSONNEL/MAINTENANCE ERROR
